# SDR SWAA2022020886673

- Difficulty date: January 31, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 63,712 hours, 37,161 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING; DEFLECTOR PANEL SEAL RETAINER OTBRD END HAS CRACK AT LWR FASTENER / REMOVED AND REPLACED CRACKED RT WING DEFLECTOR PANEL OUTBOARD SEAL RETAINER BRACKET IAW SRM 51-40-02-0G-0 AND BOING DWG 115A6200 REV A
